Pacific Journal of Mathematics

Starshaped sets and the Hausdorff metric.

Gerald A. Beer

Article information

Source
Pacific J. Math., Volume 61, Number 1 (1975), 21-27.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868220

Mathematical Reviews number (MathSciNet)
MR0400057

Zentralblatt MATH identifier
0327.52004

Subjects
Primary: 52A30: Variants of convex sets (star-shaped, (m, n)-convex, etc.)

Citation

Beer, Gerald A. Starshaped sets and the Hausdorff metric. Pacific J. Math. 61 (1975), no. 1, 21--27. https://projecteuclid.org/euclid.pjm/1102868220


Export citation

References

  • [1] G. A. Beer, The index of convexityand the visibility function.Pacific J. Math., 44 (1973), 59-67.
  • [2] M. Brown, Sets of constant distance from a planarset, Michigan Math. J., 19 (1972), 321-23.
  • [3] E. Heil, Uber dis Answahlsatzevon Blaschkeund Arzela-Ascoli, Math.-Phys. Semester., 14 (1967), 169-75.
  • [4] E. Mihael, Topologies on spaces of subsets, Trans. Amer. Math. Soc, 72 (1951), 152-82.
  • [5] R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970.
  • [6] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.